Volume 32, Issue 3 (May 1987)

    Maternal Death Associated with Intravenous Methylphenidate (Ritalin®) and Pentazocine (Talwin®) Abuse

    (Received 15 August 1986; accepted 23 September 1986)

    CODEN: JFSOAD

      Format Pages Price  
    PDF 4 $25   ADD TO CART


    Abstract

    A case of maternal death from pulmonary hypertension secondary to pulmonary granulomatosis is presented. The granulomas are associated with a history of intravenous injection of medications (Ritalin® and Talwin®) intended for oral use.


    Author Information:

    Lundquest, DE
    Chief resident, resident, and professor, Creighton University School of Medicine, Omaha, NE

    Edland, JF
    Chief resident, resident, and professor, Creighton University School of Medicine, Omaha, NE

    Young, WK
    Chief resident, resident, and professor, Creighton University School of Medicine, Omaha, NE


    Stock #: JFS12388J

    ISSN: 0022-1198

    DOI: 10.1520/JFS12388J

    ASTM International
    is a member of CrossRef.

    Author
    Title Maternal Death Associated with Intravenous Methylphenidate (Ritalin®) and Pentazocine (Talwin®) Abuse
    Symposium , 0000-00-00
    Committee E30